Lupa

Show document

A- | A+ | Print
Title:Zhang, Xian; Cao, Chong-Guang: Linear $k$-power/$k$-potent preservers between matrix spaces. (English). - [J] Linear Algebra Appl. 412, No. 2-3, 373-379 (2006). [ISSN 0024-3795]
Authors:Kuzma, Bojan (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1084.15009
 
Language:English
Work type:Not categorized
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Keywords:matematika, linearna algebra, idempotentne matrike, jordanski homomorfizmi, tenzorski produkt, simetrične matrike, ohranjevalec ortogonalnosti
Year of publishing:2006
Number of pages:Zbl 1084.15009
ISSN:1436-3429
UDC:512.643(049.3)
COBISS_ID:14203737 Link is opened in a new window
Views:1242
Downloads:10
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Unknown
Keywords:mathematics, linear algebra, linear preserver, k-power, k-potent, idempotent matrices, Jordan homomorphisms, tensor product, symmetric matrices, orthogonality preserver

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica